# SDR UALA2011072803898

- Difficulty date: July 28, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,273 hours, 15,152 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Fluctuates
- Location: Oxygen Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

O2 GAUGE FLUCTUATES BETWEEN 0 AND 1400.  OXYGEN READS 1500 AT BOTTLE. REPLACED PRESSURE TRANSDUCER.  LEAK CHECKED AND VERIFIED PRESSURE ON EICAS.
